# SDR A6WA200540064

- Difficulty date: January 30, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 484 ANGLE AT RBL 36 IS CRACKED.  REPAIRED RT FS 484 ANGLE IAW BRAS EO 601R-53-41-059.  (M)
